# SDR SIMA20141202017

- Difficulty date: December 2, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 28,330 hours, 24,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 14572167002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ATTACHMENT UPPER ANGLE HAS 3/8 INCH CRACK & PULLED RIVETS BETWEEN FRAMES 48 - 49.  REPAIRED OVERWING ATTACHMENT UPPER ANGLE IAW SRM 53-23-12 REPAIR 3.
